# SDR DALA1212390697

- Difficulty date: February 18, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1520 BETWEEN STR 25 AND 26L.  DENT WAS FOUND TO BE OUT OF LIMITS DUE TO LOCATION, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW B757 SRM 53-00-07 DURING HMV.  REPAIR TO BE ACCOMPLISHED ON NRC 202055.
